# SDR ASAA2016021315417

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,988 hours, 10,841 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20546
- Condition: Failed
- Location: Cabin Temp
- Part time: 7,626 hours, 3,432 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL THE CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATES ALONG WITH THE MASTER CAUTION AN AIR CONDITION ANNUNCIATOR.  ACFT GROUNDED.  PERFORMED BITE TEST OF BOTH PACK/ZONE TEMP CONTROLLERS, REF AMM 21-61-00.  RT CONTROLLER FAULTED FLIGHT DECK TRIM MODULATING VALVE.  FAULT CLEARED, R & R FLIGHT DECK TRIM AIR VALVE, REF AMM 21-61-21. OPS CK, BITE CK, & LEAK CK GOOD.
